# SDR SIMA20120623007

- Difficulty date: June 23, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 34,117 hours, 28,613 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 5 INCH CRACK AT LT WING RIB NR 5 NEXT TO FWD LARGE LIGHTNING HOLE. COMPLIED WITH AEA EO EM-57MR-574.   MAJOR REPAIR
